# SDR AALA202107147028

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 23,723 hours, 4,812 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF CLIMBOUT  AFT CARGO DOOR CAUTION CAME ON  ECAM. AIR RETURNED TO LAX AND DECLARED EMERGENCY. CHECK POST FLIGHT AND STATUS PAGE, NO FAULTS NOTED. ACCOMPLISHED AMM REF 52-32-00-710-001-A. ALL TEST OK.
